Search

Start a new search
Current filters:
Add filters:
  • Results/Page
  • Sort items by
  • In order
  • Authors/record

Results 1-2 of 2 (Search time: 0.006 seconds).

NO Title, Author(s) (Publication Title, Volume Issue, Page, Issue Date)
1
Asymptotic agreement of moments and higher order contraction in the Burgers equation

Chung, Jay-Wan; Kim, Eugenia; Kim, Yong-Jungresearcher, JOURNAL OF DIFFERENTIAL EQUATIONS, v.248, no.10, pp.2417 - 2434, 2010-05

2
Dynamics in the fundamental solution of a non-convex conservation law

Kim, Yong-Jungresearcher; Lee, Young-Ran, PROCEEDINGS OF THE ROYAL SOCIETY OF EDINBURGH SECTION A-MATHEMATICS, v.146, no.1, pp.169 - 193, 2016-02

rss_1.0 rss_2.0 atom_1.0